# SDR AALA20130207020

- Difficulty date: February 7, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N569AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49351
- Aircraft time: 79,905 hours, 35,777 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY MOUNT AT STATION 160, SIX INCHES FROM RIGHT SIDEWALL CORRODED.  INSTALLED SERVICEABLE OUTBOARD GALLEY MOUNT FITTING AT STATION 160 PER SRM 51-30-02 SRM 51-30-05 AND 51-00-05.
